It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools Search this Thread
Old 05-25-2004, 04:51 PM   #1
Newbie
 
Join Date: May 2004
Posts: 1
Juliahh HB User
desperately need help

Hi, I am glad I found this board. I've been taking ultram for about 2 months...I am now taking 13 a day. I don't like the way they make me feel anymore. I am constantly nauseous and I'm now about 25 lbs underweight. I'm going on a cruise in 4 days. If I continue the ultram, I worry about nausea on the boat. If I quit now, I worry about going through withdrawals on this once in a lifetime adventure. I have done this before and the withdrawals were very bad. I am scared right now. Can God make this ok??? Can I? Love, Juliahh

 
Sponsors Lightbulb
   
Old 05-25-2004, 07:53 PM   #2
Junior Member
 
Join Date: Apr 2004
Posts: 13
TeresaB24 HB User
Re: desperately need help

I used to be addicted to Ultrams.

I had to stop, I was taking 3 at a time and at all times day and night. They made me stay up all night.

I didn't notice if I lost any weight on them or not. But in 2 years I went from 125 to 95. ( I weighed less then that before I got pregnant, and I wasnt addicted to anything at the time either)

Anyways I finally had to stop. I was afraid I was going to overdose and die in my sleep, and leave my (then 1 1/2 yo) son without his mommy. I Flushed whatever remaining pills I had left down the toilet, tore off the paper around the bottle so that I didnt go get more, and most importantly I told my doctor.

I went off them cold turkey, ( I wish I can do that now.) I had severe headaches for about a week but after that I was fine. My energy went up and so did my strength.


I wish all the best for you and hope that you can get off them with little withdrawl syptoms, but I know everyone is not the same.

Teresa

 
Old 05-25-2004, 08:22 PM   #3
Newbie
 
Join Date: May 2004
Location: Lutz,FL
Posts: 6
MommyT777 HB User
Re: desperately need help

Hey Juliahh-

I'm Tracy and I too was highly addicted to Ultram for about 6 years off and on. My doctors always told me that coming off of them was about the equivalent of Heroin, which scared me half to death, so I prolonged it even further. In FL, we have a hotline called Ask A Nurse which I called and they told me you can go into seizures if you quit cold turkey, which scared me even further. They suggested weining off of them but that has never worked for me because I would just end up taking a crap load as soon as I started to feel crappy. I also took 2-3 at a time about once every hour,maybe hour and a half if I was busy that day. Like Teresa, they made me stay up all night and the "good" feelings in the beginning soon went away.

As you know, Ultram is bad news and I just want to give a little warning to all the people out there who think that just because they are non-narcotic that you won't get hooked. Let me tell you- YOU WILL. And doctors don't mind giving out this crap, which is really scary. Even Ultracet (less Ultram with Tylenol added) is bad news.

Anyways, hang in there girl. You know what to do. You know what you will do! If you want to try and w/d before the trip, try to get some Benadryl, Clonadine, Vitamin B-12, a seperate Multi-vitamin, Immodium, and lots of prayer!! Good luck in whatever you decide!! I'll be praying for you and a safe trip!

Tracy
__________________
Live for today, live for yourself, and do it like you mean it.

 
Old 05-25-2004, 09:13 PM   #4
Junior Member
 
Join Date: Apr 2004
Posts: 13
TeresaB24 HB User
Re: desperately need help

I hear you Tracy. I had 120 ultrams per bottle with 4 refills thats a whole lot of pills.

Truth be told I was not on them long 6 months and I realized I was addicted to them and basically like I said scared myself off of them. Now im trying the same tatic with something else.

Juliahh, I wish you luck hon, and Ill say a prayer for you. Like my grandma says you can never have to many people praying for you.


Teresa

 
Old 05-25-2004, 09:31 PM   #5
Newbie
 
Join Date: May 2004
Location: Lutz,FL
Posts: 6
MommyT777 HB User
Re: desperately need help

Teresa, that was my exact script amount because you're SUPPOSED to take 4 a day. A 30 day supply- YEAH RIGHT. I stopped taking those and chose Percocet!!!!

We'd like to hear from ya Juliahh! Let us know how you're doing!!

Tracy
__________________
Live for today, live for yourself, and do it like you mean it.

 
Old 05-27-2004, 08:17 AM   #6
Senior Member
 
Join Date: Nov 2003
Location: california
Posts: 121
jenny1973 HB User
Re: desperately need help

I was addicted to ultram as well. Started off with the vikes, but when they got too hard to get I started taking ultram thinking it wasn't as bad. Boy was I wrong. I quit CT thru a detox program and am 6 weeks clean. It can be done, but its not an easy road. However, so rewarding. I never wanna see one of those little white pills again. I also lost alot of weight too, but have been putting it back on since I have been clean. I definitely think they mess with your appitite. Forget about the cruise..get off these pills while you have the mindset to do so. You can do it!!
Good Luck!!
Jenny

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Desperately need help with premature ejaculation nolimit Sexual Health - Men 7 07-20-2008 12:18 PM
Can I be honest? Desperately need help princess_habibi Addiction & Recovery 27 12-03-2005 06:28 PM
Need Help And Support Desperately haleysmum Diabetes 3 07-15-2005 08:22 PM
Desperately need help!! gottagetbetter Lyme Disease 12 03-22-2005 06:16 AM
desperately need help agonzales Back Problems 4 03-02-2005 11:07 AM
OCD boyfriend??Need help desperately! Laydee Obsessive Compulsive Disorder (OCD) 2 11-12-2004 06:36 AM
Desperately Depressed and Alone lockedaway Depression 34 09-18-2004 02:33 AM
I desperately need your help. Erection problem duran Sexual Health - Men 2 07-03-2004 06:37 AM
Nephew addicted to Oxycontin, He desperately needs help! scissorhands Addiction & Recovery 10 06-19-2004 12:26 AM
Therapy Issues, Need Opinions Desperately junglemonkey Panic Disorders 6 04-27-2004 02:20 PM




Thread Tools Search this Thread
Search this Thread:

Advanced Search

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 08:14 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2015 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!